# SDR SWAA2021062920836

- Difficulty date: February 6, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD SCUFF PLATE IS CRACKED / REPAIRED ACB FWD CORNER SCUFF PLATE PER EA #1-A53-2076 REV-11 AND INSTALLED PER CUSTOMER CARD #753-140-00-02Y STEP 3A
